# SDR USAA2013071900005

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 42,087 hours, 12,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP FLOOR LIGHTING LOOSE ON AC LT.  SECURED EMERGENCY FLOOR STRIP ACFT LEFT.
